Alert archive / Nebraska / Tornado Warnings in 2011

Tornado Warning 53, NWS Hastings, NE

June 19, 2011Furnas County, Harlan County, Nebraska

NWS Hastings, NE issued this tornado warning at Jun 19, 2011, 10:29 PM CDT for Furnas County, Harlan County, Nebraska. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2011, 10:29 PM CDT (03:29 UTC)
Expired
Jun 19, 2011, 11:15 PM CDT
In force
46 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon

Counties Furnas County, NE, Harlan County, NE

The radar

The Grand Island radar (KUEX), 84 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 10:30 PM CDTHAIL 2.56 Nnw Oxford, NEDELAYED REPORT. TIME ESTIMATED FROM RADAR.
Jun 19, 10:37 PM CDTHAIL 1.54 Sw Atlanta, NECORRECTED FOR LOCATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 6:10 PM CDTTornado WatchSPC7 hr
Jun 19, 9:49 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
2.2
Supercell composite
17.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WFUS53 KGID 200329
TORGID
NEC065-083-200415-
/O.NEW.KGID.TO.W.0053.110620T0329Z-110620T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1029 PM CDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN FURNAS COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHERN HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 1115 PM CDT

* AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR OXFORD...OR 18 MILES SOUTHWEST OF
  HOLDREGE...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RAGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4035 9922 4022 9922 4022 9976 4035 9975
TIME...MOT...LOC 0329Z 261DEG 21KT 4030 9963
HAIL 1.75IN

$$
3 follow-up statements
247 
WWUS53 KGID 200342
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1042 PM CDT SUN JUN 19 2011

NEC065-200352-
/O.CAN.KGID.TO.W.0053.000000T0000Z-110620T0415Z/
FURNAS NE-
1042 PM CDT SUN JUN 19 2011

...THE TORNADO WARNING FOR NORTHEASTERN FURNAS COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4035 9922 4022 9922 4023 9963 4035 9963
TIME...MOT...LOC 0342Z 263DEG 24KT 4031 9950

$$

NEC083-200415-
/O.CON.KGID.TO.W.0053.000000T0000Z-110620T0415Z/
HARLAN NE-
1042 PM CDT SUN JUN 19 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN HARLAN COUNTY
UNTIL 1115 PM CDT...

AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 5 MILES SOUTHWEST OF ATLANTA...OR 12 MILES
SOUTHWEST OF HOLDREGE...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  RAGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4035 9922 4022 9922 4023 9963 4035 9963
TIME...MOT...LOC 0342Z 263DEG 24KT 4031 9950
HAIL 1.75IN

$$
196 
WWUS53 KGID 200355
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1055 PM CDT SUN JUN 19 2011

NEC083-200415-
/O.CON.KGID.TO.W.0053.000000T0000Z-110620T0415Z/
HARLAN NE-
1055 PM CDT SUN JUN 19 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL HARLAN
COUNTY UNTIL 1115 PM CDT...

AT 1053 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR ATLANTA...OR 10 MILES SOUTH OF HOLDREGE...
MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  RAGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4024 9950 4035 9950 4035 9922 4022 9922
TIME...MOT...LOC 0356Z 263DEG 24KT 4031 9941
HAIL 1.75IN

$$
393 
WWUS53 KGID 200406
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1106 PM CDT SUN JUN 19 2011

NEC083-200415-
/O.CON.KGID.TO.W.0053.000000T0000Z-110620T0415Z/
HARLAN NE-
1106 PM CDT SUN JUN 19 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL HARLAN
COUNTY UNTIL 1115 PM CDT...

AT 1102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR RAGAN...OR 9 MILES SOUTH OF HOLDREGE...MOVING
EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  RAGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4025 9922 4026 9942 4035 9943 4035 9922
TIME...MOT...LOC 0406Z 263DEG 24KT 4031 9933
HAIL 1.50IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 19, 5:42 PM CDT, 4 hours 47 minutes earlier.

Area forecast discussion, Jun 19, 5:42 PM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
542 PM CDT SUN JUN 19 2011

.AVIATION...00Z TAF. STILL WAITING FOR CONVECTIVE DEVELOPMENT THIS
EVENING WITH MODELS SUGGESTING TIMING FOR TERMINAL WILL MAINLY BE
AFTER DARK AND BROUGHT IN TSTM ACTIVITY INTO KGRI BEGINNING AT 02Z.
SEVERE STORMS ARE POSSIBLE TONIGHT WITH THE PRIMARY HAZARDS LARGE
HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. TSTMS CHCS CARRY
INTO THE OVERNIGHT HOURS...AND AS MOISTURE POOLS IN THE VCNTY OF
THE WARM FRONT SOME REDUCED VSBYS AND LOWER CIGS PRIMARILY IN THE
MVFR CATEGORY. CIGS WILL IMPROVE MONDAY BUT CHCS FOR STORMS RETURN
TOWARD EVENING WITH AN ADVANCING COLD FRONTAL BOUNDARY.

&&

.PREV DISCUSSION... /ISSUED 300 PM CDT SUN JUN 19 2011/

SHORT TERM...TONIGHT THROUGH 12Z TUESDAY. PRIMARY FORECAST CONCERN
LIES WITH CHANCES FOR SEVERE WEATHER BOTH TODAY AND MONDAY.

SATELLITE IMAGERY SHOWING UPPER LEVEL LOW PRESSURE SYSTEM CONTINUING
TO DIG SOUTH THROUGH THE ROCKIES...CURRENTLY LOCATED NEAR THE UT/NV
BORDER.  SURFACE LOW PRESSURE SITS OVER THE SWRN BORDER OF
KS/CO...WITH A DISTINCT WARM FRONTAL BOUNDARY EXTENDING EAST THROUGH
CENTRAL KS...JUST SOUTH OF THE CWA. AS EXPECTED...THE E/SERLY FLOW
INTO THE CWA HAS BROUGHT HIGHER DP VALUES IN...INTO THE MID/UPPER
60S...AND SOME HEFTY AMOUNTS OF INSTABILITY HAVE DEVELOPED ACROSS
PORTIONS OF THE REGION.  ALSO STARTING TO SEE AREAS OF CU
EXPAND...ESP ACROSS THE SOUTHERN AREAS NEAR THE WARM FRONT...BUT A
BIT OF CIN STILL REMAINS.  THE OVERALL STORY REALLY HASNT CHANGED A
WHOLE HECK OF A LOT...WILL CONTINUE TO SEE INCREASED LIFT ACROSS THE
REGION WITH ISENTROPIC UPGLIDE AND SHORTWAVE ENERGY EJECTED OUT
AHEAD OF THE MAIN LOW/TROUGH.  THUNDERSTORM ACTIVITY IS EXPECTED TO
EXPAND IN COVERAGE ACROSS THE HIGH PLAINS...WITH A MCS DEVELOPING
AND EXPECTED TO IMPACT THE CWA THIS EVENING/OVERNIGHT...BUT WE MAY
ALSO SEE THUNDERSTORM DEVELOPMENT NEAR/NORTH OF THE WARM FRONT THIS
AFTERNOON/EVENING...WHICH WOULD GRADUALLY SHIFT OFF TO THE N/NE.
THIS EVENING AND OVERNIGHT...A STRONG SRLY LLJ DEVELOPS /ANYWHERE
FROM 65-75KTS SHOWN BY MODELS/...WHICH WILL AID IN EXPANDING THE
OVERALL COVERAGE OF ACTIVITY.  MODELS REMAIN IN NOT TOO BAD OF
AGREEMENT SHOWING INITIALLY THE MAIN FOCUS/NOSE OF THE LLJ AFFECTING
PRIMARILY ERN PORTIONS OF THE CWA...BEFORE GRADUALLY PUSHING A BIT
FURTHER NORTH AND SHIFTING OFF SLIGHTLY TO THE EAST...WHICH SHOULD
TAKE ALONG THE MORE WIDESPREAD ACTIVITY ALONG. VERY LARGE HAIL
REMAINS A POSSIBILITY WITH ANY THUNDERSTORMS WHICH DEVELOP...ALONG
WITH HEAVY RAIN AND STRONG WINDS...AND TORNADOES REMAIN A CONCERN
WITH THE SURFACE FRONT IN SUCH CLOSE PROXIMITY TO THE CWA.  STILL
EXPECTING A BUSY LATE AFTERNOON/NIGHT.

THUNDERSTORM CHANCES WILL LINGER THROUGH THE OVERNIGHT
HOURS...THOUGH THE MAIN FOCUS SHIFTS MORE TOWARD THE NRN/WRN
PORTIONS OF THE REGION...AND STRONG/SEVERE THUNDERSTORMS WILL REMAIN
A POSSIBILITY.  FOCUS THEN TURNS TOWARD MONDAY...WHICH FINDS A SMALL
PORTION OF THE CWA AGAIN IN A SPC MODERATE RISK.  MODELS NOT IN TOO
BAD OF AGREEMENT IN THE OVERALL PICTURE...WHICH SHOWS THE LOW
PRESSURE SYSTEM DIGGING THROUGH THE ROCKIES EVENTUALLY MAKING ITS
WAY OUT ONTO THE PLAINS.  BY 00Z TUESDAY...WE SEE A -STRONG FOR THIS
TIME OF YEAR- LOW PRESSURE SYSTEM LOCATED OVER WRN PORTIONS OF
NEB/KS /EXACT LOCATION DEPENDS ON THE MODEL/.  WHAT WILL PLAY A BIG
ROLE IN HOW MUCH ACTIVITY WE SEE TOMORROW IS THE PLACEMENT OF THE
SFC LOW AND FRONTAL BOUNDARIES.  WHILE PRECIPITATION CHANCES ACROSS
WRN PORTIONS OF THE CWA ARE DRIVEN PRIMARILY BY THE LOW ITSELF AND
FORCING WRAPPED AROUND THE BACKSIDE...CENTRAL AND ESP ERN AREAS WILL
BE AFFECTED BY THE SFC COLD FRONT/DRY LINE.  PAST COUPLE OF DAYS
WORTH OF MODELS HAVE BEEN FAIRLY CONSISTENT SHOWING THUNDERSTORMS
DEVELOPING EITHER RIGHT ALONG THE FAR ERN FRINGE OF THE CWA OR JUST
OUTSIDE...AND WHILE THAT GENERAL IDEA REMAINS...SOME MODELS TRY TO
NUDGE IT BACK JUST A BIT FURTHER WEST.  STILL EXPECTING THE MAIN
AREA OF CONCERN TO BE LOCATIONS BASICALLY ALONG AND EAST OF HIGHWAY
281...WITH ACTIVITY PUSHING OFF TO THE EAST...WITH PRECIPITATION
CHANCES THEN RESULTING MAINLY FROM THE PASSAGE OF THE UPPER LEVEL
LOW ITSELF.  PARAMETERS SHOW THAT SEVERE THUNDERSTORMS WILL AGAIN BE
A CONCERN.  WITH THE SFC FRONT PASSING THROUGH/IN THE AREA
TOMORROW...DONT HAVE THE HIGHEST CONFIDENCE IN THE FORECAST
HIGHS...ANY E/W SHIFTING OF THE FRONT WOULD HAVE A NOTABLE IMPACT.
AT THIS POINT AM CALLING FOR MID/UPPER 70S IN THE WEST WITH
LOWER/MID 90S IN THE EAST.

LONG TERM...TUESDAY THROUGH SUNDAY. A STRONG UPPER LEVEL STORM
SYSTEM WILL CONTINUE TO BE IN THE NEIGHBORHOOD TUESDAY MORNING...AND
SHOULD BE LOCATED OVER NORTHEAST NEBRASKA. THIS UPPER SYSTEM IS
ABNORMALLY DEEP AND COLD FOR THIS TIME OF YEAR.
CONSEQUENTLY...DAYTIME HEATING AT THE SFC IN CONJUNCTION WITH THE
COOL AIR ALOFT WILL ALLOW FOR A FEW INSTABILITY SHOWERS AND
THUNDERSTORMS ACROSS THE AREA BY AFTERNOON. OVERALL THESE CHANCES OF
PRECIPITATION WILL BE LOW...BUT SLIGHTLY MORE LIKELY ACROSS OUR
NORTHEAST ZONES...WHICH WILL BE CLOSER TO THE LOW.

SHOWERS AND THUNDERSTORMS ARE NOT EXPECTED TUESDAY NIGHT DUE TO THE
LOSS OF DIURNAL HEATING. THE UPPER LEVEL SYSTEM SHOULD BE INTO AT
LEAST EASTERN MINNESOTA BY WEDNESDAY AFTERNOON...WHICH SHOULD BE FAR
ENOUGH AWAY TO ALLOW OUR FORECAST AREA TO DRY OUT. WEDNESDAY HIGH
TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW SEASONAL NORMS.
NORTHWESTERLY FLOW ALOFT WILL ALLOW FOR CONTINUED DRY CONDITIONS AND
NEAR NORMAL TEMPERATURES ON THURSDAY.

THE FORECAST TURNS MORE CHALLENGING FOR FRIDAY INTO NEXT SUNDAY.
THERE WILL BE WEAK UPPER RIDGING ACROSS THE CENTRAL PLAINS...BUT
EMBEDDED SHORTWAVES WILL SLIDE AROUND THIS RIDGE AND MAY KICK OFF A
FEW ISOLATED SHOWERS AND THUNDERSTORMS. WILL KEEP FRIDAY DRY FOR
NOW...BUT MAY NEED TO EVENTUALLY ADD A SLIGHT POP...FORECAST MODELS
HAVE A SLIGHT HINT IN THE POSSIBILITY OF THUNDERSTORMS ON FRIDAY.
CONFIDENCE IN THE SATURDAY AND SUNDAY FORECAST REMAINS LOW...BUT
WILL CONTINUE WITH THE SLIGHT POPS GIVEN WEAK SHORTWAVE TROUGHS
PASSING THROUGH.

AVIATION...18Z TAF. PRIMARY FORECAST CONCERNS FOR THIS TAF PERIOD
ARE WITH THUNDERSTORM CHANCES LATER THIS AFTERNOON AND THE
POTENTIAL FOR SOME LOW CEILINGS/VISBYS LATER TONIGHT. OVERALL
STORY REALLY HASNT CHANGED MUCH...WITH A STRONG UPPER LEVEL
DISTURBANCE EXPECTED TO SPARK OFF ANOTHER ROUND OF THUNDERSTORMS
LATER THIS AFTERNOON AND INTO THE EVENING. DECIDED TO GO WITH A CB
MENTION THROUGH THE MID AFTERNOON/EVENING HOURS WITH A TEMPO GROUP
FROM 23-03Z FOR THUNDERSTORMS...AND WILL HAVE TO BETTER ADJUST THE
TIMING ONCE THE ACTIVITY ACTUALLY STARTS UP. OTHERWISE...MODELS
CONTINUE TO SHOW THE POSSIBILITY OF LOWER CIGS/VISBYS LATER
TONIGHT WITH E/NERLY WINDS CONTINUING AT THE TERMINAL..AND KEPT
MENTION OF MVFR CONDITIONS GOING.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 19, 5:49 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
549 PM CDT SUN JUN 19 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
201200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
549 PM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTH
CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS THIS EVENING AND
TONIGHT. DUE TO VERY FAVORABLE ATMOSPHERIC CONDITIONS...HAIL TO
THE SIZE OF TENNIS BALLS...DAMAGING WIND GUSTS TO 70 MPH...AND
ISOLATED TORNADOES ARE ALL POSSIBLE FROM THE THUNDERSTORMS.
LOCALLY HEAVY RAINFALL IN EXCESS OF ONE INCH IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE WILL BE A CHANCE FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA
FROM MONDAY THROUGH TUESDAY AFTERNOON. THERE IS THE POTENTIAL FOR
STRONG TO SEVERE STORMS...MAINLY MONDAY AFTERNOON AND EVENING FOR AREAS
GENERALLY ALONG AND EAST OF HIGHWAY 281. THE PRIMARY SEVERE
WEATHER HAZARD WOULD BE HAIL TO SIZE OF QUARTERS AND WIND GUSTS TO
60 MPH.

THERE IS ALSO A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT THROUGH
SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING AND TONIGHT
ACROSS THE OUTLOOK AREA.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jun 19, 10:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1002 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     HAIL             ARAPAHOE                40.31N 99.90W
06/19/2011  E2.50 INCH       FURNAS             NE   STORM CHASER

&&

FAY
Local storm report, Jun 19, 10:09 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1009 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     2 N EDISON              40.31N 99.78W
06/19/2011  E65 MPH          FURNAS             NE   EMERGENCY MNGR

&&

FAY
Local storm report, Jun 19, 10:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1010 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     HAIL             ARAPAHOE                40.31N 99.90W
06/19/2011  E1.75 INCH       FURNAS             NE   STORM CHASER

&&

FAY
Local storm report, Jun 19, 10:13 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1013 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     HAIL             4 N ARAPAHOE            40.36N 99.90W
06/19/2011  E1.75 INCH       GOSPER             NE   LAW ENFORCEMENT

            GOLF BALL SIZED HAILED REPORTED NEAR GOSPER COUNTY LINE

&&

SROSSI
Local storm report, Jun 19, 10:14 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1014 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     HAIL             1 N EDISON              40.29N 99.78W
06/19/2011  E1.50 INCH       FURNAS             NE   EMERGENCY MNGR

&&

FAY
Local storm report, Jun 19, 10:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1016 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             4 W ARAPAHOE            40.31N 99.97W
06/19/2011  E2.50 INCH       FURNAS             NE   STORM CHASER

&&

FAY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:58 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper62 min
Jun 19, 9:25 PM CDTTornado WarningGIDFurnas35 min
Jun 19, 9:48 PM CDTTornado WarningGIDFurnas, Gosper27 min
Jun 19, 9:56 PM CDTTornado WarningGIDFurnas34 min
Jun 19, 10:02 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps58 min
Jun 19, 10:21 PM CDTAreal Flood WarningGIDFurnas, Gosper12 hr
Jun 19, 10:53 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Kearney, Phelps67 min
Jun 19, 11:14 PM CDTTornado WarningGIDFranklin, Harlan, Kearney, Phelps31 min
Jun 19, 11:15 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley45 min
Jun 19, 11:26 PM CDTSpecial Weather StatementGIDDawson34 min
Jun 19, 11:53 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard52 min
Jun 19, 11:55 PM CDTSpecial Weather StatementGIDKearney35 min
Jun 20, 12:03 AM CDTSevere Thunderstorm WarningGIDDawson42 min
Jun 20, 12:21 AM CDTSpecial Weather StatementGIDPolk9 min
Jun 20, 12:29 AM CDTSpecial Weather StatementGIDGosper31 min
Jun 20, 12:33 AM CDTSpecial Weather StatementGIDAdams27 min
Jun 20, 12:37 AM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Kearney38 min
Jun 20, 12:37 AM CDTSevere Thunderstorm WarningGIDFurnas, Gosper38 min
Jun 20, 12:39 AM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Merrick, Nance51 min
Jun 20, 12:42 AM CDTSevere Thunderstorm WarningGIDDawson48 min
Jun 20, 12:52 AM CDTTornado WarningGIDFurnas, Gosper23 min
Jun 20, 1:08 AM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps52 min
Jun 20, 1:24 AM CDTSevere Thunderstorm WarningGIDMerrick, Nance51 min
Jun 20, 1:29 AM CDTSpecial Weather StatementGIDValley31 min
Jun 20, 1:29 AM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps31 min
Jun 20, 1:42 AM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney, Phelps48 min
Jun 20, 1:51 AM CDTSevere Thunderstorm WarningGIDPolk39 min
Jun 20, 2:02 AM CDTTornado WarningGIDMerrick, Polk28 min
Jun 20, 2:07 AM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Kearney38 min
Jun 20, 2:30 AM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Nance14 min
Jun 20, 3:07 AM CDTSpecial Weather StatementGIDMerrick23 min
Jun 20, 3:25 AM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk, York35 min
Jun 20, 3:55 AM CDTSevere Thunderstorm WarningGIDMerrick, Polk, York32 min
Jun 20, 4:40 AM CDTRiver Flood WarningGIDBuffalo, Kearney8 days
Jun 20, 2:20 PM CDTTornado WarningGIDFurnas, Harlan40 min
Jun 20, 2:57 PM CDTTornado WarningGIDFurnas, Harlan33 min
Jun 20, 3:19 PM CDTSpecial Weather StatementGIDPhelps26 min
Jun 20, 3:23 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps52 min
Jun 20, 3:29 PM CDTTornado WarningGIDFurnas, Harlan, Phelps19 min
Jun 20, 3:29 PM CDTTornado WarningGIDBuffalo, Dawson, Gosper, Phelps31 min
Jun 20, 3:49 PM CDTSpecial Weather StatementGIDBuffalo26 min
Jun 20, 3:58 PM CDTTornado WarningGIDBuffalo, Dawson, Gosper, Phelps47 min
Jun 20, 4:03 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman42 min
Jun 20, 4:24 PM CDTSpecial Weather StatementGIDClay, Fillmore, Hamilton, York51 min
Jun 20, 4:33 PM CDTTornado WarningGIDBuffalo, Sherman42 min
Jun 20, 4:40 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hall, Hamilton, Howard, Merrick and 1 more31 min
Jun 20, 4:46 PM CDTTornado WarningGIDBuffalo, Sherman44 min
Jun 20, 5:05 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Greeley, Hall, Hamilton, Howard and 4 more55 min
Jun 20, 5:08 PM CDTSevere Thunderstorm WarningGIDSherman, Valley52 min
Jun 20, 5:18 PM CDTTornado WarningGIDHamilton, York27 min
Jun 20, 5:25 PM CDTTornado WarningGIDGreeley, Howard, Sherman, Valley50 min
Jun 20, 5:35 PM CDTSpecial Weather StatementGIDThayer25 min
Jun 20, 5:39 PM CDTTornado WarningGIDHamilton, Merrick, Polk, York36 min
Jun 20, 5:44 PM CDTTornado WarningGIDPolk, York31 min
Jun 20, 5:53 PM CDTSevere Thunderstorm WarningGIDGreeley, Hamilton, Howard, Merrick, Nance, Polk and 3 more52 min
Jun 20, 6:00 PM CDTAreal Flood WarningGIDGreeley, Howard, Sherman, Valley6 hr
Jun 20, 6:00 PM CDTTornado WarningGIDHamilton, Merrick, Polk, York45 min
Jun 20, 6:20 PM CDTSpecial Weather StatementGIDFurnas25 min
Jun 20, 6:31 PM CDTSevere Thunderstorm WarningGIDFurnas44 min
Jun 20, 6:43 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance, Polk17 min

Nearby

Tornado Warnings in Nebraska, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.